# SDR SIMA2012017020

- Difficulty date: December 25, 2011
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N687JS
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500846
- Aircraft time: 19,145 hours, 16,575 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE INSPECTION FOUND THE CABIN EMERGENCY LIGHTS BETWEEN SEAT ROW 8 AND SEAT ROW 11 INOPERATIVE FLOOR AND WALL LIGHTS.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED CABIN EMERGENCY LIGHT BATTERY PACK NR 3 IAW EMB145 AMM 33-50-04-400-802-A.  EMERGENCY LIGHTS OPERATIONAL CHECK GOOD IAW EMB145 AMM 33-50-00-700-801.  THE AIRCRAFT WAS RETURNED TO SERVICE.
